# SDR C2XA03IA071

- Difficulty date: July 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Computer
- Part number: 9650976003202
- Part serial: 12687
- Condition: Failed
- Location: Gpws
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH THE CREW NOTED THAT THE TOO LOW GEAR WARNING ON SHORT FINAL DESPITE EICAS SHOWING DOWN WITH THREE (3) GREEN.  ABORTED APPROACH, PERFORMED A GO-AROUND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED GPWS COMPUTER IAW EMB-145 MM 34-44-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  PART NUMBER  965-0976-003-202-202.
